TU Darmstadt / ULB / TUbiblio

A convergence result for finite volume schemes on Riemannian manifolds

Giesselmann, Jan (2009):
A convergence result for finite volume schemes on Riemannian manifolds.
In: M2AN Math. Model. Numer. Anal., pp. 929-955, 43, (5), [Online-Edition: http://www.esaim-m2an.org/articles/m2an/abs/2009/05/m2an0860...],
[Article]

Item Type: Article
Erschienen: 2009
Creators: Giesselmann, Jan
Title: A convergence result for finite volume schemes on Riemannian manifolds
Language: German
Journal or Publication Title: M2AN Math. Model. Numer. Anal.
Volume: 43
Number: 5
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 16 Oct 2018 11:14
Official URL: http://www.esaim-m2an.org/articles/m2an/abs/2009/05/m2an0860...
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item